MathSciNet Relay Station
MathSciNet bibliographic data
MR2514845 (2010d:42028) 42B25 (26D10)
Moen, Kabe Weighted inequalities for multilinear fractional integral operators. Collect. Math. 60 (2009), no. 2, 213–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement